# SDR AU000161

- Difficulty date: March 25, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: MILC27500
- Condition: Contaminated
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL QUANTITY SYSTEM WIRING AND CONNECTOR CONTAMINATED WITH FUEL. THE FUEL WAS WICKING THROUGH THE WIRES BY CAPILLARY ACTION.
